# SDR SWAA2013062817695

- Difficulty date: June 16, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD MID FLAP ADAPTER PLATE CRACKED.  R&R PLATE IAW SRM.
